On the asymptotics of the survival probability of critical general branching processes
Doklady Akademii Nauk, Tome 252 (1980) no. 1, pp. 55-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_252_1_a13,
author = {V. A. Topchii},
title = {On the asymptotics of the survival probability of critical general branching processes},
journal = {Doklady Akademii Nauk},
pages = {55--57},
year = {1980},
volume = {252},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_252_1_a13/}
}
V. A. Topchii. On the asymptotics of the survival probability of critical general branching processes. Doklady Akademii Nauk, Tome 252 (1980) no. 1, pp. 55-57. http://geodesic.mathdoc.fr/item/DAN_1980_252_1_a13/